News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: Have I been poisened?


 mat0120 - Sun Sep 04, 2005 4:49 am

Hi, I don't know if this is the correct place, if not I apologise.

We have recently had a wasps nest near our house, we bought some Raid wasp killer to deal with the problem. When spraying the spray the wind blew some in my face and I breathed in a very small amount-I immediately washed off the foam on my face.

I looked on the internet and found this website

http://www.getipm.com/html/symptoms.htm

From that diagram I have the following symtoms:

Vomiting &Nausea (I recently went to a party however and had a bit too much to drink & cold)
Fever/flu like symtoms (I have a cold)

Tighness in chest (is this becasue I am thinkig about it all the time)

Rapid heartbeat ( It feels fast however I don't know what my usual heartbeat is)

Diarrhea ( connected to the party-cold etc?)

It is now 3 days sice I sprayed the wasps and those are all the symtoms I have had at some point

Do I have anything to worry about or do you think I am over-reacting?

Thanks
 Shana Johnson, CNA - Mon Sep 05, 2005 8:02 am

User avatar If it has been 3 days and the symptoms have not worsened, I don't think you have anything to worry about. You may have ingested just a small amount to make you midly ill, although it sounds like your symptoms are related to other things.
 mat0120 - Wed Sep 07, 2005 3:10 pm

Thanks for the reply

My symptoms may be related to what other things? The things I mentioned? Or something else?
 mat0120 - Wed Sep 07, 2005 4:08 pm

I've just counted how many beats my heart does in a minute. It was 102 beats a minute-this is very high isn't it? Whats going on?!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here